# SDR DL76L081246

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 76,150 hours, 11,300 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Fitting
- Condition: Clogged
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C RTB DUE TO WATER COMING OUT OF AFT FLOOR DRAINS WHENEVER WATER IS POURED INTO AFT GALLEY DRAINS.  ALSO HAD A PROBLEM WITH A WATER LEAK FROM A FWD GALLEY COFFEEMAKER.  TURNED OFF WATER IN AFT GALLEY AND DEFERRED WATER PER MEL.  PUT FWD COFFEEMAKER ON NEF.  UNCLOGGED GALLEY DRAIN.  FOUND CLOG IN Y-FITTING BY BULK CARGO AFT WALL.  OK FOR SERVICE.  MCO AND PLAC REMOVED.
